Texas, 2016Flash Flooding and Hail in Texas, April 17 to 18, 2016
April 17 to 18, 2016 · NWS EWX · 39 events in 15 counties and zones
Persistent southeasterly flow in the low levels increased surface dewpoint temperatures to the middle 60s across South Central Texas. This allowed a deep upper level low and surface cold front to cause thunderstorms that produced locally heavy rainfall leading to flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 39
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Persistent southeasterly flow in the low levels increased surface dewpoint temperatures to the middle 60s across South Central Texas. This allowed a deep upper level low and surface cold front to cause thunderstorms that produced locally heavy rainfall leading to flash flooding. A few storms also produced large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Apr 17, 9:58 AM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 17, 9:58 AM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1058 AM CDT SUN APR 17 2016
.UPDATE...HAVE INCREASED RAIN AND THUNDERSTORM CHANCES THROUGH 1PM
FOR THE ONGOING ACTIVITY ACROSS THE GULF COAST PLAINS AND PORTIONS
OF THE EDWARDS PLATEAU. SLOWLY STRENGTHENING SHOWERS AND STORMS
ARE ONGOING AS OF THIS HOUR WITH SOME HOURLY RAINFALL RATES
STARTING TO REACH HONE HALF TO ONE INCH AN HOUR. NO OTHER MAJOR
UPDATES OCCURRED THIS MORNING WITH THE CONTINUED EXPECTED HEAVY
RAIN AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND THROUGH THE
EVENING WITH HIGH RAIN CHANCES ALREADY IN PLACE. PLEASE SEE THE
UPDATED DISCUSSION BELOW ON TODAY'S EXPECTED CONVECTIVE EVOLUTION.
&&
.DISCUSSION... SHOWERS AND A FEW THUNDERSTORMS ARE ONGOING ACROSS
THE REGION WITH AN UPTICK IN ACTIVITY OVER THE PAST HOUR. THE
INCREASING LIGHTNING ACTIVITY COULD BE A SIGNAL THAT THE CAPPING
INVERSION IS SLOWLY ERODING AS EXPECTED INTO THE LATE MORNING TO
EARLY AFTERNOON. AIRCRAFT SOUNDING DATA FROM SAN ANTONIO AND
AUSTIN SUGGEST A DECENT CAP WAS IN PLACE EARLIER THIS MORNING BUT
THE 10AM SOUNDING SUGGESTED A WEAKENING CAP OUT OF KSAT. AS
INSTABILITY BUILDS THIS AFTERNOON, WE CONTINUE TO EXPECT FURTHER
INCREASE IN COVERAGE AND INTENSITY OF SHOWERS AND STORMS THROUGH
THE AFTERNOON. A MESOSCALE BOUNDARY IS CURRENTLY SITTING ACROSS
THE HILL COUNTRY WHERE A LINE OF SHOWERS AND A FEW THUNDERSTORMS
ARE ONGOING. FARTHER EAST, ISENTROPIC UPGLIDE IS AIDING SHOWER AND
THUNDERSTORM ACTIVITY. THESE TWO AREAS COULD MERGE LATE THIS
AFTERNOON AND EVENING THAT COULD RESULT IN A NEARLY STATIONARY
LINE OF HEAVY RAIN AND THUNDERSTORMS NEAR THE I-35 CORRIDOR.
INDIVIDUAL THUNDERSTORMS WITHIN THAT LINE WILL LIKELY BE MOVING
SOUTH TO NORTH AND COULD POTENTIALLY TRAIN OVER THE SAME AREAS.
THIS SCENARIO WOULD LIKELY POSE A RIVER/CREEK AND FLASH FLOODING
RISK. PLEASE STAY ALERT TO THE CHANGING WEATHER CONDITIONS THROUGH
THE AFTERNOON AND OVERNIGHT. FOR MORE ON THE OVERNIGHT AND MONDAY
EVOLUTION, PLEASE SEE PREVIOUS DISCUSSION WITH AN UPDATE TO THAT
PERIOD LATER THIS AFTERNOON AS WELL.
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 78 69 75 66 79 / 100 100 90 70 50
AUSTIN BERGSTROM INTL AIRPORT 77 68 76 65 79 / 100 100 90 70 50
NEW BRAUNFELS MUNI AIRPORT 79 68 76 66 79 / 90 100 90 70 40
BURNET MUNI AIRPORT 75 64 73 64 77 / 100 100 80 60 40
DEL RIO INTL AIRPORT 81 65 79 64 84 / 50 40 60 40 20
GEORGETOWN MUNI AIRPORT 76 68 74 65 77 / 100 100 80 60 50
HONDO MUNI AIRPORT 80 68 78 64 81 / 80 70 70 50 30
SAN MARCOS MUNI AIRPORT 77 68 75 65 78 / 90 100 90 70 50
LA GRANGE - FAYETTE REGIONAL 78 70 76 68 78 / 90 100 100 80 60
SAN ANTONIO INTL AIRPORT 79 68 77 67 80 / 90 100 80 60 40
STINSON MUNI AIRPORT 80 69 78 68 81 / 90 100 80 60 40
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL
VERDE...WILLIAMSON...WILSON.
&&
MESOSCALE/AVIATION...09
SYNOPTIC/GRIDS...ALLEN
PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, Apr 17, 4:18 AM CST, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 AM CDT SUN APR 17 2016
TXZ171>173-183>194-202>209-217>225-228-181030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
518 AM CDT SUN APR 17 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
...A FLASH FLOOD WATCH IS IN EFFECT FROM 10AM SUNDAY TO 10AM
TUESDAY FOR MOST OF SOUTH CENTRAL TEXAS...
.DAY ONE...TODAY AND TONIGHT.
HEAVY RAINFALL WILL LIKELY LEAD TO AREAS OF RIVER AND FLASH
FLOODING ACROSS SOUTH CENTRAL TEXAS TODAY...INCLUDING BOTH THE
AUSTIN AND SAN ANTONIO METRO AREAS. THE MOST CONCERNING LOCATIONS
ARE ALONG AND EAST OF A KERRVILLE TO PEARSALL LINE. ON
AVERAGE...THIS AREA IS LIKELY TO RECEIVE 3 TO 6 INCHES WITH
ISOLATED HIGHER AMOUNTS OF 8 TO 12 INCHES POSSIBLE. IMPACTS WILL
BE GREATER IN THE LOCALIZED HIGHER AMOUNTS THAT ARE EXPECTED TO BE
NORTH OF I-10 AND EAST OF U.S. HIGHWAY 281. LOWER AMOUNTS OF
RAINFALL ARE EXPECTED FARTHER WEST ACROSS THE RIO GRANDE PLAINS
AND EDWARDS PLATEAU BUT ENOUGH COULD FALL TO CAUSE LOCALIZED
FLOODING ISSUES THERE AS WELL. PLEASE STAY ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS.
IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS WILL BE THE
MAIN SEVERE WEATHER CONCERN. HOWEVER...AN ISOLATED TORNADO CAN NOT
BE RULED OUT ON SUNDAY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE STORM COMPLEX RESULTING IN HEAVY RAINS SUNDAY WILL CONTINUE TO
PRODUCE HEAVY RAINFALL POSSIBILITIES THROUGH MONDAY AND INTO
MONDAY NIGHT. ANY ADDITIONAL HEAVY RAINFALL ON MONDAY WILL LEAD TO
POSSIBLE RAPID FLASH FLOODING OR WORSEN ANY ONGOING FLOODING THAT
MAY DEVELOP TODAY.
IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND QUARTER
SIZED HAIL WILL BE THE MAIN SEVERE WEATHER CONCERNS. AN ISOLATED
TORNADO CAN ALSO NOT BE RULED OUT ON MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND MONDAY.
TB3
In the hours before
Special weather statement, Apr 17, 7:56 AM CST, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 AM CDT SUN APR 17 2016
TXZ184-185-202-203-171500-
REAL TX-EDWARDS TX-KINNEY TX-UVALDE TX-
856 AM CDT SUN APR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UVALDE...
SOUTHEASTERN EDWARDS...NORTHEASTERN KINNEY AND REAL COUNTIES UNTIL
1000 AM CDT...
AT 855 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTH OF ALAMO VILLAGE...OR 20 MILES NORTH OF BRACKETTVILLE...
MOVING NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEAKEY...CAMP WOOD...GARNER STATE PARK...VANCE...MONTELL...RIO FRIO...TUFF...
REAGAN WELLS AND BARKSDALE.
LAT...LON 2945 10039 2966 10045 3015 9990 2955 9962
TIME...MOT...LOC 1355Z 233DEG 29KT 2961 10035
YURA
Flash Flood, Bastrop
- When
- April 17, 11:13 AM CST to 2:45 PM CST
- Where
- Bastrop County, 5.69 mi NNW of Smithville Muni Arpt to 5.46 mi NW of Smithville Muni Arpt
- Cause
- Heavy Rain
- Reported by
- Park/Forest Service
- Coordinates
- 30.100, -97.220
Thunderstorms produced heavy rain that caused flash flooding closing Park Rd. 1C at Alum Creek in Bastrop State Park.
Flash Flood, Bastrop
- When
- April 17, 11:40 AM CST to 2:45 PM CST
- Where
- Bastrop County, Paige to 0.76 mi SSE of Paige
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.220, -97.120
Thunderstorms produced heavy rain that caused flash flooding closing Hwy 21 at the railroad tracks in Bastrop.
Flash Flood, Bastrop
- When
- April 17, 11:52 AM CST to 2:45 PM CST
- Where
- Bastrop County, 0.91 mi SE of Bastrop to 1.22 mi S of Bastrop
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.110, -97.310
Thunderstorms produced heavy rain that caused flash flooding closing several roads in central Bastrop.
Hail, Uvalde
- When
- April 17, 12:53 PM CST
- Where
- Uvalde County, 3.51 mi N of Concan
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 29.570, -99.740
Flash Flood, Williamson
- When
- April 17, 1:43 PM CST to 4:15 PM CST
- Where
- Williamson County, 2.24 mi W of Hutto to 2.37 mi W of Hutto
- Cause
- Heavy Rain
- Reported by
- Local Official
- Coordinates
- 30.532, -97.588
Thunderstorms produced heavy rain that caused flash flooding closing CR 123 at Brushy Creek.
Flash Flood, Williamson
- When
- April 17, 1:46 PM CST to 4:15 PM CST
- Where
- Williamson County, 3.74 mi E of Leander to 3.42 mi E of Leander
- Cause
- Heavy Rain
- Reported by
- Local Official
- Coordinates
- 30.574, -97.788
Thunderstorms produced heavy rain that caused flash flooding closing CR 177 at Brushy Creek.
Flash Flood, Travis
- When
- April 17, 2:03 PM CST to 7:15 PM CST
- Where
- Travis County, 0.59 mi WNW of Oak Hill to 0.51 mi WNW of Oak Hill
- Cause
- Heavy Rain
- Reported by
- Local Official
- Coordinates
- 30.235, -97.858
Thunderstorms produced heavy rain that caused flash flooding closing a low water crossing on Joe Tanner Ln. at Williamson Creek.
Flash Flood, Travis
- When
- April 17, 2:05 PM CST to 7:15 PM CST
- Where
- Travis County, 3.06 mi ENE of Mansfield Dam to 3.16 mi E of Mansfield Dam
- Cause
- Heavy Rain
- Reported by
- Local Official
- Coordinates
- 30.340, -97.850
Thunderstorms produced heavy rain that caused flash flooding closing River Hills Rd. at Cuernavaca Creek.
Hail, Bexar
- When
- April 17, 3:18 PM CST
- Where
- Bexar County, Leon Spgs
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 29.670, -98.630
Hail, Atascosa
- When
- April 17, 3:22 PM CST
- Where
- Atascosa County, 2.79 mi ESE of Dobrowski
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 28.860, -98.630
Hail, Atascosa
- When
- April 17, 3:38 PM CST
- Where
- Atascosa County, 0.69 mi S of Charlotte
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 28.860, -98.700
Flash Flood, Bexar
- When
- April 17, 4:43 PM CST to 6:45 PM CST
- Where
- Bexar County, 3.04 mi SSW of Grey Forest to 3.15 mi SSW of Grey Forest
- Cause
- Heavy Rain
- Reported by
- Local Official
- Coordinates
- 29.538, -98.685
Thunderstorms produced heavy rain that caused flash flooding closing Leslie Rd. at Braun Rd. near Helotes Creek.
Hail, Frio
- When
- April 17, 4:50 PM CST
- Where
- Frio County, 3.51 mi N of Pearsall
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 28.930, -99.090
Flash Flood, Bexar
- When
- April 17, 5:01 PM CST to 6:45 PM CST
- Where
- Bexar County, 1.45 mi SE of Grey Forest to 1.69 mi SSE of Grey Forest
- Cause
- Heavy Rain
- Reported by
- Local Official
- Coordinates
- 29.564, -98.655
Thunderstorms produced heavy rain that caused flash flooding closing S. Hausman Rd. at Champions Gate.
Flash Flood, Williamson
- When
- April 17, 5:16 PM CST to 8:45 PM CST
- Where
- Williamson County, 2.48 mi ENE of Mozo to 2.62 mi ENE of Mozo
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.690, -97.480
Thunderstorms produced heavy rain that caused flash flooding closing CR 377 near Opposum Creek.
Hail, Uvalde
- When
- April 17, 5:57 PM CST
- Where
- Uvalde County, 3.01 mi E of Sabinal
- Measured
- 0.88 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 29.320, -99.420
Flash Flood, Fayette
- When
- April 18, 1:21 AM CST to 5:00 AM CST
- Where
- Fayette County, 2.49 mi WSW of Rutersville to 0.31 mi N of Warrenton
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.940, -96.840
Thunderstorms produced heavy rain that caused flash flooding closing several spots on Hwy 159 between La Grange and Round Top.
Flash Flood, Val Verde
- When
- April 18, 2:00 AM CST to 5:30 AM CST
- Where
- Val Verde County, 0.69 mi N of Del Rio to 1.36 mi N of (Drt)del Rio Intl Ar
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.380, -100.900
Thunderstorms produced heavy rain that caused flash flooding closing numerous roads in and around Del Rio including Cienegas Rd., Industrial Blvd., Kings Way, W. Academy St., 15th St., and Main St.
Flash Flood, Fayette
- When
- April 18, 3:00 AM CST to 5:00 AM CST
- Where
- Fayette County, 0.99 mi N of Warrenton to 1.02 mi WNW of Warrenton
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.034, -96.728
Thunderstorms produced heavy rain that caused flash flooding closing Hwy 237 in Warrenton.
Flash Flood, Fayette
- When
- April 18, 3:00 AM CST to 5:00 AM CST
- Where
- Fayette County, 3.17 mi NW of Ellinger to 3.24 mi SE of Halsted
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.860, -96.740
Thunderstorms produced heavy rain that caused flash flooding closing Hwy 71 at Kitchen Ln.
Flash Flood, Fayette
- When
- April 18, 3:00 AM CST to 5:00 AM CST
- Where
- Fayette County, 0.91 mi NW of La Grange to 2.79 mi W of Ellinger
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.910, -96.880
Thunderstorms produced heavy rain that caused flash flooding closing Hwy 71 in several locations east of La Grange. Swift water rescues were performed and cars were under water.
Flash Flood, Fayette
- When
- April 18, 4:00 AM CST to 9:00 AM CST
- Where
- Fayette County, Oldenburg to 0.58 mi WNW of Oldenburg
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.970, -96.770
Thunderstorms produced heavy rain that caused flash flooding closing FM237 at Oldenburg near Clear Creek.
Flash Flood, Fayette
- When
- April 18, 4:00 AM CST to 9:00 AM CST
- Where
- Fayette County, 2.27 mi NW of Ellinger to 2.51 mi NW of Ellinger
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.850, -96.730
Thunderstorms produced heavy rain that caused flash flooding closing FM955 at Hwy 71.
Flash Flood, Fayette
- When
- April 18, 4:15 AM CST to 9:00 AM CST
- Where
- Fayette County, 0.52 mi NW of La Grange to 0.53 mi NW of La Grange
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.905, -96.876
Thunderstorms produced heavy rain that caused flash flooding closing W. Travis St. at Hwy 77.
Flash Flood, Bastrop
- When
- April 18, 4:40 AM CST to 7:30 AM CST
- Where
- Bastrop County, 4.07 mi NE of Hills Prairie to 3.97 mi NE of Hills Prairie
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.090, -97.250
Thunderstorms produced heavy rain that caused flash flooding sending six inches of water over Hwy 71 at Harmon Rd.
Flash Flood, Bastrop
- When
- April 18, 4:40 AM CST to 7:30 AM CST
- Where
- Bastrop County, 3.66 mi NNE of Utley to 3.58 mi WNW of Sayersville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.230, -97.400
Thunderstorms produced heavy rain that caused flash flooding closing Lower Elgin Rd. south of Elgin.
Flash Flood, Bastrop
- When
- April 18, 4:40 AM CST to 7:30 AM CST
- Where
- Bastrop County, 3.06 mi SW of String Prairie to 1.87 mi SSW of String Prairie
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.852, -97.389
Thunderstorms produced heavy rain that caused flash flooding closing FM304 near the Caldwell County line.
Flash Flood, Bastrop
- When
- April 18, 5:11 AM CST to 7:30 AM CST
- Where
- Bastrop County, 1.3 mi ESE of Mc Dade to 2.38 mi WNW of Paige Goober Arpt
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 30.272, -97.210
Thunderstorms produced heavy rain that caused flash flooding leading to a high water rescue on Hwy 290 between Paige and McDade.
Flash Flood, Kinney
- When
- April 18, 5:45 AM CST to 7:15 AM CST
- Where
- Kinney County, 9.69 mi N of Brackettville to 9.13 mi NE of Brackettville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 29.460, -100.410
Thunderstorms produced heavy rain that caused flash flooding closing FM674 north of Brackettville.
Flash Flood, Uvalde
- When
- April 18, 5:45 AM CST to 8:00 AM CST
- Where
- Uvalde County, 2.83 mi SSW of Reagan Wells to 4.47 mi SSE of Reagan Wells
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.510, -99.810
Thunderstorms produced heavy rain that caused flash flooding closing FM1051 northwest of Hwy 83. FM55 was also closed near Montell Creek.
Flash Flood, Bandera
- When
- April 18, 5:50 AM CST to 8:00 AM CST
- Where
- Bandera County, 4.99 mi WNW of Bandera to 5.38 mi WNW of Bandera
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.740, -99.150
Thunderstorms produced heavy rain that caused flash flooding closing a low water crossing on Peaceful Valley Rd. near Hwy 16 along the Medina River.
Flash Flood, Comal
- When
- April 18, 6:30 AM CST to 8:15 AM CST
- Where
- Comal County, 4.08 mi NW of Comal to 4.37 mi NNW of Corbyn
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 29.690, -98.270
Thunderstorms produced heavy rain that caused flash flooding closing Schoenthal Rd. between FM1863 and FM3009 near Rockwall Ranch.
Flash Flood, Bandera
- When
- April 18, 6:45 AM CST to 8:45 AM CST
- Where
- Bandera County, 4.08 mi SW of Pipecreek to 3.6 mi SW of Pipecreek
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.680, -98.980
Thunderstorms produced heavy rain that caused flash flooding closing English Crossing Rd. at the Medina River.
Flash Flood, Caldwell
- When
- April 18, 7:38 AM CST to 10:30 AM CST
- Where
- Caldwell County, 2.39 mi SSE of Niederwald to 3.27 mi NNE of Martindale
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.940, -97.730
Thunderstorms produced heavy rain that caused flash flooding closing numerous roads in Caldwell County including Polonia Rd., Farmers Rd., Cottonwood Trl., Holz Rd., Crooked Rd., and Dale Ln.
Flash Flood, Gonzales
- When
- April 18, 7:55 AM CST to 10:30 AM CST
- Where
- Gonzales County, 2.83 mi SSW of Waelder to 2.33 mi S of Waelder
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.660, -97.310
Thunderstorms produced heavy rain that caused flash flooding closing FM2814 near the intersection of I-10 and Hwy 97 and FM304 near the Caldwell County line.
Flash Flood, Caldwell
- When
- April 18, 7:59 AM CST to 10:30 AM CST
- Where
- Caldwell County, 1.2 mi W of Maxwell to 1.52 mi ESE of Lytton Spgs
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.880, -97.800
Thunderstorms produced heavy rain that caused flash flooding closing 18 roads across the county.
Flash Flood, Bastrop
- When
- April 18, 10:00 AM CST to 10:30 AM CST
- Where
- Bastrop County, 2.57 mi WSW of Mc Dade to 7.43 mi NNW of Cedar Creek
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.262, -97.267
Thunderstorms produced heavy rain that caused flash flooding closing numerous roads around the county.
Flash Flood, Lee
- When
- April 18, 10:00 AM CST to 10:30 AM CST
- Where
- Lee County, 2.76 mi NE of Blue to 4.19 mi WSW of Serbin
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.428, -97.116
Thunderstorms produced heavy rain that caused flash flooding closing numerous roads across the county.
Flash Flood, Fayette
- When
- April 18, 10:40 AM CST to 11:00 AM CST
- Where
- Fayette County, 0.98 mi S of Oldenburg to 1.13 mi ENE of Oldenburg
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.956, -96.773
Thunderstorms produced heavy rain that caused flash flooding leading to a high water rescue near the junction of FM237 and FM159 near Oldenburg near Clear Creek.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 629712, 629713, 629714, 629240, 629715, 629716, 629717, 629718, 629241, 629242, 629243, 629719, 629245, 629720, 629721, 629246, 629892, 629893, 629894, 629895, 629896, 629897, 629898, 629899, 629900, 629901, 629902, 629903, 629904, 629905, 629906, 629907, 629908, 629909, 629910, 629914, 629946, 629947, 629948.